# SDR ASAA2019031828659

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 36,468 hours, 12,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100D7170
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AIR GRILLE AT STA 565 LBL68 IAW AMM 21-23-03-00-801, REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY AND BATTERY PACK M1694 AND INSTALLATION TEST GOOD IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-806 & AMM 33-51-00.
